# SDR AALA2019030549025

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 59,963 hours, 26,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TOGGLE SWITCH FOR EMERGENCY LIGHTS MOVED TO OFF, ARM AND ON,  MADE NO DIFFERENCE, THE EMERGENCY EXIT LIGHTS REMAINED ON.  MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
